New Mexico, 2013

Flash Flood in New Mexico, September 3, 2013

September 3, 2013 · NWS ABQ · 1 event in 1 county or zone

Strong, slow-moving thunderstorms produced very heavy rain and pea-sized hail over the western portion of the Whitewater-Baldy burn scar during the late afternoon hours. Rainfall rates just under two inches per hour were reported.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

Strong, slow-moving thunderstorms produced very heavy rain and pea-sized hail over the western portion of the Whitewater-Baldy burn scar during the late afternoon hours. Rainfall rates just under two inches per hour were reported. Delayed runoff from the heavy rain resulted in rapid rises of Whitewater Creek near and downstream of the Catwalk after sunset while flash flooding closed portions of NM 174.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Sep 3, 4:46 PM MST, 14 minutes earlier.

Area forecast discussion, Sep 3, 4:46 PM MST, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
546 PM MDT TUE SEP 3 2013

.AVIATION...
00Z TAF CYCLE
ISOLD TO SCT COVERAGE OF -SHRA/TSRA OVER NORTHERN AND FAR WESTERN
NM WILL TAPER OFF TO SCT MID LEVEL CLOUDS THRU MIDNIGHT THEN SKC
MOST AREAS OVERNIGHT. AN OUTFLOW BOUNDARY TRYING TO SLIDE SOUTH
FROM KSAF IS SHOWN BY A COUPLE SHORT-RANGE MODELS TO DEVELOP FEW
-SHRA AROUND KABQ HOWEVER DEVELOPMENT SHOULD STRUGGLE AS VERY DRY
AIR IS SLIDING IN ALOFT. GREATEST CONFIDENCE FOR IMPACTS WILL BE
AT KFMN HOWEVER EVEN THERE VFR IS EXPECTED UNLESS TSRA MOVES RIGHT
OVER THE SITE. SKC AND CALM WINDS OVER CENTRAL AND NORTHERN VALLEY
AREAS MAY FAVOR A BRIEF PERIOD OF MVFR LOW CLOUD DEVELOPMENT FOR
LATE TONIGHT...ESPECIALLY AROUND KAXX AND K4MR. WEDNESDAY WILL BE
AN EVEN LESS ACTIVE DAY FOR THE REGION WITH THE FAVORED AREA WELL
INTO THE NORTHERN MTS AND FAR WESTERN NM.

GUYER

&&

.PREV DISCUSSION...246 PM MDT TUE SEP 3 2013...
MAIN SYNOPTIC SCALE WEATHER FEATURE THIS FORECAST CYCLE WILL
CONTINUE TO BE THE UPPER HIGH...CENTERED OVER SOUTHERN COLORADO AT
12Z THIS MORNING. VERY MOIST ATMOSPHERE IN PLACE AT 12Z...WITH THE
KABQ SOUNDING SHOWING 1.08 INCHES OF PWAT...ROUGHLY 160% OF
NORMAL FOR SEPTEMBER. HOWEVER...A MASSIVE MID LEVEL DRY INTRUSION
IS WORKING AROUND THE UPPER HIGH CIRCULATION ACROSS THE SOUTHERN
U.S. PLAINS AND WEST TEXAS INTO EASTERN NEW MEXICO. THE IMPACTS OF
THIS DRY INTRUSION ARE ALREADY BEING SEEN TODAY WITH A DOWNTREND
IN LIGHTNING ACTIVITY SO FAR COMPARED TO YESTERDAY THROUGH 3 PM.
THIS VERY DRY AIR WILL WORK OVER MUCH OF THE STATE THROUGH
THURSDAY...LEADING TO A DOWNTREND IN DAILY ROUNDS OF SHOWERS AND
THUNDERSTORMS AND A SLIGHT INCREASE IN DAYTIME TEMPERATURES.
THUNDERSTORMS WILL FAVOR THE NORTHERN AND WESTERN HIGH TERRAIN
THROUGH FRIDAY...AND WETTING RAINS WILL BECOME FEWER AND FURTHER
BETWEEN AS THE THE DRY AIR MIXES-IN. BOTH HIGH AND LOW
TEMPERATURES WILL BE 5-10 DEGREES ABOVE SEASONAL AVERAGES THROUGH
AT LEAST FRIDAY.

A SLOW EASTWARD MIGRATION OF THE UPPER HIGH IS EXPECTED THROUGH THE
WEEKEND...WITH THE UPPER HIGH CENTER BECOMING ESTABLISHED OVER THE
CENTRAL U.S. PLAINS BY SUNDAY. THIS SCENARIO WILL PLACE ARIZONA
AND WESTERN NEW MEXICO ON THE PERIPHERY OF THE UPPER HIGH
CIRCULATION WHERE A MONSOONAL MOISTURE PLUME IS EXPECTED TO
DEVELOP. THE TREND INTO EARLY NEXT WEEK IS FOR DECREASING PRESSURE
HEIGHTS AS THE UPPER HIGH CONTINUES EASTWARD AND THE MONSOONAL
MOISTURE PLUME SHIFTS INTO NEW MEXICO. AS A RESULT...RAIN CHANCES
WILL TREND UP FROM WEST TO EAST ACROSS THE AREA FROM SUNDAY
THROUGH THE MIDDLE OF NEXT WEEK.

11

.FIRE WEATHER...
DRIER AND MORE STABLE AIR HAS ENTRAINED OVER EASTERN AREAS TODAY.
RESIDUAL MOISTURE STILL RESIDES ACROSS WESTERN AND CENTRAL AREAS AND
THUNDERSTORMS OVER THE HIGHER TERRAIN HAS RESULTED. STORMS WILL BE
SLOW TO MOVE BUT GENERALLY DRIFT TOWARDS THE WEST/SOUTHWEST. SOME OF
THE STORMS WILL CONTAIN FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
RAIN. ESPECIALLY FAVORING THE HIGH TERRAIN SUCH AS THE NORTH CENTRAL
MOUNTAINS AND CONTINENTAL DIVIDE. MOST OF THE ACTIVITY SHOULD DIE
DOWN MID TO LATE EVENING.

THE UPPER HIGH WILL WAFFLE OVER COLORADO AND KANSAS THROUGH
SATURDAY. THE DRIER AIR ALOFT THAT HAS PUSHED IN FROM THE EAST WILL
KEEP THUNDERSTORM DEVELOPMENT TO A MINIMUM DURING THIS PERIOD. THE
FOOTPRINT OF WETTING RAIN WILL DIMINISH CONSIDERABLY. THE UPPER HIGH
ALSO LOOKS TO BE A STRONGER ONE SO SOME AREAS WILL EXPERIENCE POOR
TO FAIR VENTILATION. THE BEST VENTILATION DAYS DURING THE PERIOD
APPEAR TO BE WEDNESDAY AND THURSDAY DUE TO A STRONGER TRANSPORT WIND
AND DECENT MIXING. MIXING HEIGHTS WILL LOWER FRIDAY AND MORE SO ON
SATURDAY BASED ON THE LATEST MODEL GUIDANCE. GUSTIER SOUTHERLY WINDS
SHOULD PREVAIL LATE WEEK INTO THE WEEKEND ACROSS THE EASTERN PLAINS
AS A SURFACE TROUGH INCREASES IN STRENGTH. HUMIDITY VALUES WILL
GENERALLY LOWER ON WEDNESDAY/THURSDAY AND SHOW LESS OF A TREND ON
FRIDAY. SOME TEEN MINIMUM VALUES ARE EXPECTED AS HIGH TEMPERATURES
RANGE BETWEEN 5 TO 10 DEGREES ABOVE NORMAL.

A TROUGH OF LOW PRESSURE WHICH WILL PLAGUE THE PACIFIC NORTHWEST THE
NEXT FEW DAYS IS EXPECTED TO SHEAR OUT OVER THE PAC NW AND NORTHERN
ROCKIES SUNDAY INTO MONDAY. THIS WOULD PUSH THE HIGH PRESSURE CELL
EASTWARD AND ALSO WEAKEN IT. MONSOONAL MOISTURE...ALTHOUGH A WEAK
SIGNATURE...COULD EVENTUALLY FLOW UP FROM MEXICO DURING THE SUNDAY
THROUGH EARLY HALF OF NEXT WEEK PERIOD. THIS HAS A LOT TO DO WITH
THE STRENGTH OF THE PACIFIC TROUGH AND TIMING OF ITS WEAKENING.
CONFIDENCE IS TEMPERED DURING THIS PERIOD...ESPECIALLY SINCE WE ARE
ENTERING THE SEPTEMBER TRANSITION SEASON AND LONGER NIGHTTIME HOURS.
STAY TUNED ON THIS BUT TEMPERATURES DO APPEAR TO COOL AS THE HIGH/S
GRIP WEAKENS. A LEE TROUGH COULD STRENGTHEN TO THE EAST OF THE
CENTRAL MOUNTAINS THUS INCREASING WINDS ACROSS THE EASTERN PLAINS.
THE EAST REPRESENTS AN AREA THAT WILL BE SOMEWHAT DRIER AND WARMER
LEADING INTO THIS NEXT WEEK PERIOD.

50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Sep 3, 5:00 AM MST, 12 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT TUE SEP 3 2013

NMZ501>540-041200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES
COUNTY-
600 AM MDT TUE SEP 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL REMAIN ACTIVE TODAY AND THIS EVENING MAINLY ALONG
AND WEST OF THE CONTINENTAL DIVIDE AND OVER THE NORTH.  SLOW MOVING
STORMS OVER THIS PART OF THE FORECAST AREA WILL BE CAPABLE OF
PRODUCING LOCALLY HEAVY RAINFALL AND MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A DRYING TREND SHOULD REDUCE THE NUMBER OF STORMS FOR THE REMAINDER
OF THE WORK WEEK. STORMS THAT DO DEVELOP SHOULD FAVOR THE NORTH AND
WEST CENTRAL. A WETTER PERIOD FOR THE WEST AND NORTH IS POSSIBLE
STARTING SUNDAY OR MONDAY OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
TO THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

In the hours before

Special weather statement, Sep 3, 1:32 PM MST, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
232 PM MDT TUE SEP 3 2013

NMZ510-032100-
SAN JUAN MOUNTAINS-
232 PM MDT TUE SEP 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RIO ARRIBA COUNTY
THROUGH 300 PM MDT...

AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHAMA...MOVING NORTHWEST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN
RIO ARRIBA COUNTY. THIS INCLUDES AREAS ALONG AND NORTH OF HIGHWAYS
64 AND 84.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3701 10655 3700 10654 3692 10650 3687 10656
      3690 10678 3701 10665
TIME...MOT...LOC 2031Z 134DEG 4KT 3693 10658

SHY
Special weather statement, Sep 3, 1:54 PM MST, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
254 PM MDT TUE SEP 3 2013

NMZ504-032130-
NORTHWEST HIGHLANDS-
254 PM MDT TUE SEP 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SANDOVAL COUNTY
THROUGH 330 PM MDT...

AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF REGINA...OR ABOUT 15 MILES
NORTHWEST OF CUBA...MOVING SOUTHWEST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF
NORTHWESTERN SANDOVAL COUNTY...INCLUDING HIGHWAY 550 ACROSS THE
JICARILLA APACHE RESERVATION.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3600 10731 3622 10735 3622 10712 3612 10711
TIME...MOT...LOC 2054Z 055DEG 5KT 3612 10721

SHY
Special weather statement, Sep 3, 2:28 PM MST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
328 PM MDT TUE SEP 3 2013

NMZ504-032200-
NORTHWEST HIGHLANDS-
328 PM MDT TUE SEP 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RIO ARRIBA AND EXTREME
NORTHWESTERN SANDOVAL COUNTIES THROUGH 400 PM MDT...

AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF LINDRITH...OR ABOUT 22 MILES
NORTHWEST OF CUBA...MOVING WEST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
NORTHWESTERN SANDOVAL AND SOUTHWESTERN RIO ARRIBA
COUNTIES...INCLUDING SOUTHERN PORTIONS OF THE JICARILLA APACHE
RESERVATION.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3618 10734 3641 10738 3640 10723 3631 10716
      3620 10716
TIME...MOT...LOC 2128Z 083DEG 5KT 3625 10724

SHY
Special weather statement, Sep 3, 3:12 PM MST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
412 PM MDT TUE SEP 3 2013

NMZ511-517-518-032245-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
412 PM MDT TUE SEP 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SANTA FE...EXTREME
EASTERN SANDOVAL AND EASTERN LOS ALAMOS COUNTIES THROUGH 445 PM
MDT...

AT 406 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WHITE ROCK...OR ABOUT 9 MILES SOUTHEAST OF
LOS ALAMOS...MOVING WEST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...LOS ALAMOS...WHITE ROCK...
BANDELIER NATIONAL MONUMENT AND FRIJOLES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3570 10631 3595 10632 3590 10610 3574 10608
TIME...MOT...LOC 2213Z 087DEG 6KT 3582 10619

SHY
Special weather statement, Sep 3, 4:00 PM MST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
500 PM MDT TUE SEP 3 2013

NMZ518-521-032330-
SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
500 PM MDT TUE SEP 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SANTA FE AND EXTREME
SOUTHEASTERN SANDOVAL COUNTIES THROUGH 530 PM MDT...

AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LOS CERRILLOS...OR ABOUT 20 MILES SOUTH OF
SANTA FE...MOVING NORTHWEST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MADRID...LOS CERRILLOS AND
CERRILLOS HILLS STATE PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3539 10627 3557 10607 3542 10598 3534 10607
TIME...MOT...LOC 2300Z 134DEG 7KT 3541 10607

SHY
Special weather statement, Sep 3, 4:59 PM MST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
559 PM MDT TUE SEP 3 2013

NMZ501-040030-
NORTHWEST PLATEAU-
559 PM MDT TUE SEP 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN JUAN COUNTY THROUGH
630 PM MDT...

AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF LAKE VALLEY...OR ABOUT 35
MILES NORTH OF CROWNPOINT...MOVING WEST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...LAKE VALLEY SCHOOL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3608 10829 3639 10817 3623 10796 3609 10802
TIME...MOT...LOC 2359Z 105DEG 6KT 3619 10808

SHY

The radar

The Tucson radar (KEMX), 228 km away, was scanning. The volume nearest the first event began at 00:03 UTC.

Open the radar archive at this moment

Event by event

1 flash flood. Local standard time, as filed.

Flash Flood, Catron

When
September 3, 5:00 PM MST to 11:00 PM MST
Where
Catron County, 0.32 mi NW of Glenwood to 0.97 mi WSW of Glenwood
Cause
Heavy Rain
Reported by
Park/Forest Service
Coordinates
33.324, -108.883

Runoff resulted in flash flooding along Whitewater Creek with a report of a roaring sound near the Deer Park drainage channel. Black and silty water was reported along with considerable debris across NM 174. Up to 14 inches of water was flowing over the highway at the upper crossing just downstream of the Catwalk.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2013Every state in 2013This day in weather historyWarnings in New Mexico, September 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 467227.